MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-4030
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 102 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, discomfort, ambulation difficulties, balance problems, failed implant and implant pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0340 - logic femoral ps cem right sz 4 (b)(6) - 02-012-44-4015 - logic tibia implant psc insert, sz 4, 15mm (b)(6) - 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm (b)(6) - 200-02-35 - three peg patella 35mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02838.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, prosthesis wear, and tibial loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 4F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21183803
Report Number1038671-2025-00313
Device Sequence Number8603110
Product Code JWH
UDI-Device Identifier10885862004017
UDI-Public10885862004017
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Catalogue Number02-012-45-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date01/17/2025
Date Device Manufactured01/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale